Translator Disclaimer
November 1999 Abstract nonlinear filtering theory in the presence of fractional Brownian motion
L. Coutin, L. Decreusefond
Ann. Appl. Probab. 9(4): 1058-1090 (November 1999). DOI: 10.1214/aoap/1029962865

Abstract

We develop the filtering theory in the case where both the signal and the observation are solutions of some stochastic differential equation driven by a multidimensional fractional Brownian motion. We show that the classical approach fails to give a closed equation for the filter and we develop another approach using an auxiliary process-valued semimartingale which solves this problem theoretically.

Citation

Download Citation

L. Coutin. L. Decreusefond. "Abstract nonlinear filtering theory in the presence of fractional Brownian motion." Ann. Appl. Probab. 9 (4) 1058 - 1090, November 1999. https://doi.org/10.1214/aoap/1029962865

Information

Published: November 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0956.60058
MathSciNet: MR1728555
Digital Object Identifier: 10.1214/aoap/1029962865

Subjects:
Primary: 60H07
Secondary: 60H10, 60H20

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.9 • No. 4 • November 1999
Back to Top